American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G46) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[2] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case. Proc. Amer. Math. Soc. 140 (2012) 3645-3654.
Abstract, references, and article information   
View Article: PDF

[3] Bernd S. W. Schröder. On generalized maximal functions . Proc. Amer. Math. Soc. 118 (1993) 619-625. MR 1158009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J.-A. Chao and R.-L. Long. Martingale transforms with unbounded multipliers . Proc. Amer. Math. Soc. 114 (1992) 831-838. MR 1079887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Akihito Uchiyama. Corrigendum to: ``The singular integral characterization of $H\sp p$ on simple martingales'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 88} (1983), no.\ 4, 617--621; MR0702286 (85c:42020)] . Proc. Amer. Math. Soc. 111 (1991) MR 1042274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrew G. Bennett. The ${\rm T}1$ theorem for martingales . Proc. Amer. Math. Soc. 107 (1989) 493-502. MR 979217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rodrigo Bañuelos and Andrew G. Bennett. Paraproducts and commutators of martingale transforms . Proc. Amer. Math. Soc. 103 (1988) 1226-1234. MR 955015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Philip Feinsilver. Some classes of orthogonal polynomials associated with martingales . Proc. Amer. Math. Soc. 98 (1986) 298-302. MR 854037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hitoshi Arai. On the algebra of bounded holomorphic martingales . Proc. Amer. Math. Soc. 97 (1986) 616-620. MR 845975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. A. Trautman. A note on MT operators . Proc. Amer. Math. Soc. 97 (1986) 445-448. MR 840626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Gilat. The best bound in the $L\,{\rm log}\,L$ inequality of Hardy and Littlewood and its martingale counterpart . Proc. Amer. Math. Soc. 97 (1986) 429-436. MR 840624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hitoshi Arai. Measures of Carleson type on filtrated probability spaces and the corona theorem on complex Brownian spaces . Proc. Amer. Math. Soc. 96 (1986) 643-647. MR 826495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Akihito Uchiyama. The singular integral characterization of $H\sp{p}$ on simple martingales . Proc. Amer. Math. Soc. 88 (1983) 617-621. MR 702286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John C. Kieffer and Časlav V. Stanojević. The Lebesgue integral as the almost sure limit of random Riemann sums . Proc. Amer. Math. Soc. 85 (1982) 389-392. MR 656109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1